# SDR AALA202105079006

- Difficulty date: May 6, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N138AN
- Make and model: Airbus A321-231
- Aircraft serial: 6650
- Aircraft time: 17,907 hours, 6,799 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ELEVATOR HINGE ARM 1 ON RIGHT HORIZONTAL STABILIZER (1 EA). REPLACED ELEVATOR HINGE ARM END FITTING NUMBER 1 ON RIGHT ELEVATOR PER AMM 55-16-42-400-001-A.
